# SDR CALA2025120911934

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 33,137 hours, 12,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GIRT BAR HOLDER, CUT OUT IS NOT SECURED TO GROUND.  REPLACED 3 SCREWS REF 51-40-02  SECURE.
